← Return to Bipolar Medications and Weight Gain

Discussion
Ryan4250 (@ryan4250)

Bipolar Medications and Weight Gain

Mental Health | Last Active: May 15, 2013 | Replies (12)

Comment receiving replies
@meeha

My weight gain was minimal. Now with my NEW med I am losing weight actually!!! Yeah!!!

Jump to this post


Replies to "My weight gain was minimal. Now with my NEW med I am losing weight actually!!! Yeah!!!"

May I ask what your new med is? You can email me. My sister-in-law has this same problem and is very uncomfortable. She could really use a break and a med that helps her lose weight instead of gain it would be amazing.

Ive been on anti depressants for over 20 years and I remember prozac had an appetite suppressant in it, Im sure there are others, can ask dr. I started taking an anti depressant new on market last July, called Viibryd, no weight gain/loss.

  Request Appointment